# SDR ZZDA2009269

- Difficulty date: October 8, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED DOUBLER REPAIR AT STA 213 AFT OF GALLEY RBL 54 PER EA 17-53-02049IR DATED 09/24/09 RFE 09-1538 AND B717 SRM 51-70-10.  SEE NR 3096 AND 3505.
